# SDR HAIHEEA9793

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 4004437901
- Condition: Defective
- Location: Cockpit
- Component: RT220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER OFF FLAG FLASHES ON AN OFF.
